# SDR EISA98077

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING 'B' CHECK WORK CARD, A .20 INCH LONG CRACK WAS NOTED AT OUTBOARD END OF NR 1 SLAT.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER PER SRM 57-02.  (M)
